Conflict of interest: none declared.
Drug reaction with eosinophilia and systemic symptoms (DRESS): a clinical update and review of current thinking
Article first published online: 9 DEC 2010
© The Author(s). CED © 2010 British Association of Dermatologists
Clinical and Experimental Dermatology
Volume 36, Issue 1, pages 6–11, January 2011
How to Cite
Walsh, S. A. and Creamer, D. (2011), Drug reaction with eosinophilia and systemic symptoms (DRESS): a clinical update and review of current thinking. Clinical and Experimental Dermatology, 36: 6–11. doi: 10.1111/j.1365-2230.2010.03967.x
- Issue published online: 9 DEC 2010
- Article first published online: 9 DEC 2010
- Accepted for publication 20 August 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.